Cuspidal representations of rational Cherednik algebras at t=0

Bellamy, G. (2011) Cuspidal representations of rational Cherednik algebras at t=0. Mathematische Zeitschrift, 269(3-4), pp. 609-627. (doi:10.1007/s00209-010-0754-x)

[img]
Preview
Text
68873.pdf

490kB

Abstract

We study those finite dimensional quotients of the rational Cherednik algebra at t=0 that are supported at a point of the centre. It is shown that each such quotient is Morita equivalent to a certain cuspidal quotient of a rational Cherednik algebra associated to a parabolic subgroup of W.

Item Type:Articles
Additional Information:The original publication is available at www.springerlink.com
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Bellamy, Dr Gwyn
Authors: Bellamy, G.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematische Zeitschrift
Publisher:Springer
ISSN:0025-5874
Copyright Holders:Copyright © 2011 Springer
First Published:First published in Mathematische Zeitschrift 269(3-4):609-627
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record